Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dense-lineability in spaces of continuous functions


Author: L. Bernal-González
Journal: Proc. Amer. Math. Soc. 136 (2008), 3163-3169
MSC (2000): Primary 46E10; Secondary 26A16, 26A27, 26E10
Published electronically: April 25, 2008
MathSciNet review: 2407080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide a general method to prove that certain nonlinear families of continuous functions contain dense linear manifolds. An application is furnished.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E10, 26A16, 26A27, 26E10

Retrieve articles in all journals with MSC (2000): 46E10, 26A16, 26A27, 26E10


Additional Information

L. Bernal-González
Affiliation: Facultad de Matemáticas, Departamento de Análisis Matemático, Universidad de Sevilla, Apdo. 1160, Avda. Reina Mercedes, Sevilla-41080, Spain
Email: lbernal@us.es

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09495-1
PII: S 0002-9939(08)09495-1
Keywords: Dense-lineability, algebra of functions, continuous nondifferentiable functions, nowhere analytic functions, H\"older functions
Received by editor(s): June 19, 2007
Published electronically: April 25, 2008
Additional Notes: The author has been partially supported by the Plan Andaluz de Investigación de la Junta de Andalucía FQM-127, and by MEC Grants MTM2006-13997-C02-01 and Acción Especial MTM2004-21420-E
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.